On retarded differential equations with impulses

Nenhuma Miniatura disponível

Data

2001-01-01

Autores

Quiroga, Maria Elisa [UNESP]
Taboas, Placido Z.

Título da Revista

ISSN da Revista

Título de Volume

Editor

Springer

Resumo

We are concerned with the effect of impulses in retarded functional differential equations. By using fixed point techniques we prove the existence of periodic solutions of some impulsive equations. For a system of retarded differential equation it is shown that an impulsive self-supporting condition can play the role of a dissipative term in order to assure the existence of a convex bounded positively invariant set.

Descrição

Palavras-chave

retarded differential equations, impulses, ejectivity, periodic solutions

Como citar

Computational & Applied Mathematics. Heidelberg: Springer Heidelberg, v. 20, n. 1-2, p. 257-270, 2001.